# SDR YYFA200090004

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 37,463 hours, 32,020 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switching Unit
- Part number: 6863000002
- Condition: Defective
- Location: Pa System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

COCKPIT PA IS INTERMITTENT. SWITCHING UNIT REPLACED.
